# SDR ABXA9500466

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Support
- Part number: 595604013
- Condition: Cracked
- Location: Fs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE HORIZONTAL WALL SUPPORT FOR FORWARD BULKHEAD IN AFT BAG BIN CRACKED AT LONGERON 22 R.  REPLACED SUPPORT IAW DC-9 SRM 51-30-2.
